# SDR ASAA2021081935761

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,910 hours, 14,204 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 000571
- Condition: Failed
- Location: Captain'S
- Part time: 74,492 hours, 28,565 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK CAPT FMC FAILED. GROUNDED - YES. REMOVED AND REPLACED LH FMC CDU REF B737-800 AMM 34-61-01. OPS CHECK NORMAL THIS CLEARS MEL 34-36J, C/N 19041594 REMOVED NOTIFIED SEAMC MITCH FOR WORK ON CRITICAL SYSTEM.
